# SDR ASAA0370001

- Difficulty date: March 14, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE MID CABIN EMERGENCY TRACK LIGHTS WERE INOPERATIVE.  ADJUSTED THE EMERGENCY TRACK LIGHT WIRES.  THE TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
